Neurology Community
Growth Hormone Releasers
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, Multiple Sclerosis, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Growth Hormone Releasers

Hello,
My question is regarding human growth hormone releasers and their effects. Please bear in mind that I said releaser pills and not the actual hormone injections. Before you read this please dont dismiss my questions with a sympathetic message for precaution reasons. I am willing to take risks at this point and I understand its impact on my life more than anyone else. I'm a healthy 22-year-old male standing at 5'5" and I'm constantly working out since 2 months now. Recently I was advised by a nutritionist to take HGH releaser pills which supposedly can stimulate the pituitary gland to release growth hormones and can possibly make me taller. I've done some research on the matter and it seems that this is wishful thinking however I want to know:
1- Doesnt the epiphyseal plate closure happens in mid-twenties for most adults? If so, assuming it still has not occurred in me then might the HGH releasers have a slight effect in increasing my height?
2- Is it possible for HGH releasers to cause acromegaly? How much is too much? Assuming I take a reasonable amount of pills would it matter?
3- Are there any side effects for taking HGH releasers at this age?

Please give me reasonable and scientific answers regarding this. The costs of taking these pills is pocket change for me and I can easily cover any costs for it.

Much appreciated,
Rick
Related Discussions
Avatar f tn
Hi,

Thanks for writing in.
Epiphysial plates close by early to mid twenties in males. Height is mostly genetic and is determined by heights of your parents and a healthy diet and regular exercise
HGH replacements in the form of injections have been known to cause acromegaly. If it occurs with HGH releasers is not yet clear.
Common side effects include fluid retention, weight gain, high BP, abnormal cartilage and bone growth.
http://www.antiaginginfo.net/hgh-side-effects.htm

Hope this helps!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
144586 tn?1284669764
Blank
5265383 tn?1453516751
Blank
ON
1780921 tn?1462244109
Blank
Queen Creek, AZ
11079760 tn?1449081557
Blank
Minneapolis, MN
209987 tn?1451939065
Blank
AB